Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Not able to masturbate, painful, watery discharge, black spots on penis. Am I okay?

I m 15.I m a guy.ive been trying for ages to masturbate but I just am not able to. I am circumcised (5 yrs old) the head of my penis is blackish, I mean, pink, with a lot of black. Whenever I try to do it, I feel very very less pleasure that too for less time then some watery liquid comes out, my penis starts hurting, the end. I use spit as my lube. Am I alright? Will I be able to enjoy like others? Whenever I try to masturbate, I can feel that the sensivity of the penus is very low. The n head of the penis has a lot of black nerve like design . And j can t go to the doctor. Please help . In really really worried
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your problem description. I sincerely think that you are unnecessarily worrying. Color of the panis or penis head has nothing to do with the ability to masturbate.

You are just 15 and at that age, masturbation produces thin liquid as the semen is in the stage developing its thickness. Because you are still immature sexually. You were masturbating or trying to masturbate at the age of 10? How can you expect semen at that age? Are you super human?

I am asking these questions to help you get rid of unnecessary doubts you have. You are perfect. You donot have any sexual problem. Reduce the frequency of masturbation and you can have healthy and pleasurable experience. Don't be anxious about masturbation. Study and play. That is your only duty at this age. Forget everything else.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor